# SDR DALA2019101735953

- Difficulty date: October 12, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKS ON LOWER SKIN FROM STAB STA 101.90 AT RH HORIZONTAL STABILIZER. PERMANENT REPAIR WAS PERFORMED ON LOWER SKIN FROM STAB STA 101.90 AT RH HORIZONTAL STABILIZER PER B737-800 SRM 55-10-01 REPAIR 11.
